# SDR ASAA2018121427380

- Difficulty date: December 14, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,019 hours, 14,153 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 911
- Condition: Out Of Limits
- Location: Left Fuel Tank
- Part time: 7,840 hours, 2,300 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICE REQUEST. CHECK FQIS SYSTEM IN THE LEFT TANK TO PREVENT POTENTIAL INCORRECT FUEL QTY READINGS. GROUNDED - YES. PERFORMED TANK AND COMPENSATOR UNITS TEST REF B737-800 AMM 28-41-21-710-801. FOUND COMPENSATOR PROBE F15L, TANK PROBES F6L AND F10L OUT OF CAPACITANCE LIMITS. REMOVED/REPLACED F15L, F6L, AND F10L REF AMM 28-41-21/401. OPS/LEAK CHECK GOOD.
